(α, β) – Derivations on Prime Inverse Semirings

  • Khatam AD. Zaghir Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman Hameed Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: inverse semiring, prime inverse semiring, cancellative, left ideal, Jordan ideal, (α, β) – derivation

Abstract

Let S be a prime inverse semiring with center Z(S). The aim of this research is to prove some results on the prime inverse semiring with (α, β) – derivation that acts as a homomorphism or as an anti- homomorphism, where α, β are automorphisms on S.

Published
2021-11-30
How to Cite
Zaghir, K. A., & Majeed , A. H. (2021). (α, β) – Derivations on Prime Inverse Semirings. Iraqi Journal of Science, 62(11), 4081-4091. https://doi.org/10.24996/ijs.2021.62.11.28
Section
Mathematics